# SDR YENA201704180289

- Difficulty date: April 18, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 2491
- Aircraft time: 47,695 hours, 16,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 7666
- Condition: Failed
- Location: Emergency Lights
- Part time: 47,698 hours, 16,695 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND NO COMM BETWEEN CID'S & EPSU.  R & R THE EPSU (10WL) IAW AMM 33-51-38. OPS CHECKED GOOD.
